# SDR USAA2011102100017

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 86,533 hours, 16,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - LENS FELL OFF OF READING LIGHT LAMP AT ROW 22AB.  FOUND EMER LIGHT AT 22AB COVER MISSING.  RE-INSTALLED COVER.  LIGHT OPS OK.
